# SDR SWAA041005

- Difficulty date: April 7, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 24,055 hours, 20,183 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434369
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT WING INBOARD AFT T/E FLAP DELAMINATED.  REMOVED AND REPLACED LT WING AFT FLAP PER MM.
